# SDR SWAA2017071715102

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 39,649 hours, 19,433 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 15428
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DIVERSION, ON APPROACH INTO SNA, FLAPS 5 SELECTED NO FLAP MOVEMENT OCCURRED.  R&R FLAP SKEW DETECTION SENSOR PER AMM.
